教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Quenching behaviour for a singular predator–prey model
學年100
學期2
出版(發表)日期2012/07/01
作品名稱Quenching behaviour for a singular predator–prey model
作品名稱(其他語言)
著者Ducrot, Arnaud; Guo, Jong-Shenq
單位淡江大學數學學系
出版者Bristol: Institute of Physics Publishing Ltd.
著錄名稱、卷期、頁數Nonlinearity 25(7), pp.2059–2073
摘要In this paper, we study the quenching behaviour for a system of two reaction–diffusion equations arising in the modelling of the spatio-temporal interaction of prey and predator populations in fragile environment. We first provide some sufficient conditions on the initial data to have finite time quenching. Then we classify the initial data to distinguish type I quenching and type II quenching, by introducing a delicate energy functional along with the help of some a priori estimates. Finally, we present some results on the quenching set. It can be a singleton, the whole domain, or a compact subset of the domain.
關鍵字
語言英文
ISSN0951-7715; 1361-6544
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式紙本;電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!